Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 2, Pages 299–301 (Mi dan29298)  

CYBERNETICS AND THE REGULATION THEORY

On the synthesis of logical networks in incomplete and degenerate bases

É. I. Nechiporuk

Leningrad State University

Full text: PDF file (342 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 16.11.1963

Citation: É. I. Nechiporuk, “On the synthesis of logical networks in incomplete and degenerate bases”, Dokl. Akad. Nauk SSSR, 155:2 (1964), 299–301

Citation in format AMSBIB
\Bibitem{Nec64}
\by \'E.~I.~Nechiporuk
\paper On the synthesis of logical networks in incomplete and degenerate bases
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 2
\pages 299--301
\mathnet{http://mi.mathnet.ru/dan29298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163806}
\zmath{https://zbmath.org/?q=an:0168.26101}


Linking options:
  • http://mi.mathnet.ru/eng/dan29298
  • http://mi.mathnet.ru/eng/dan/v155/i2/p299

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021